Spontaneous regression of follicular dendritic cell sarcoma Journal Article


Authors: Caces, D. B.; Daniel, S.; Paredes-Tejada, J. M.; Smith, S
Article Title: Spontaneous regression of follicular dendritic cell sarcoma
Journal Title: Journal of Clinical Oncology
Volume: 30
Issue: 3
ISSN: 0732-183X
Publisher: Unknown  
Journal Place: United States
Date Published: 2012
Start Page: e24
End Page: 6
Language: eng
DOI/URL:
Notes: LR: 20120601; JID: 8309333; 2011/12/12 [aheadofprint]; ppublish
LUC Authors
  1. Scott Smith
    35 Smith